# SDR UALA2011080804119

- Difficulty date: August 7, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 59,928 hours, 8,516 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Terminal Block
- Part number: GB02981
- Condition: Faulty
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTORS IN FLIGHT CREW REST ARE RENDERED INOP BY 'ALL TEST' ON CSCP.  SMOKE DETECTORS OP NORMAL AFTER 'RESET', BUT BECOME DISABLED AFTER 'ALL TEST'.  TRIED NEW SMOKE DETECTOR AND OEU, NO HELP  RE WD 26-14-51. TRIED OEU OPS AND CDB REINSTALL -- NO HELP.  REQUEST ENGINEERING ASSISTANCE TO IDENTIFY POSSIBLE SOFTWARE PROBLEMS.  REF WDM 26-14-51.  OTHER A/C HAVE HAD PROBS WITH SM5, D263, GB02981.  ALSO PANASONIC HANDSET WAS ROOT CAUSE ON 2885 FOR SIMILAR ISSUE.  CLOSED CB AND DOWNLOAD CONFIG DATA, NO HELP.  AFTER RESET, SMOKE TESTED OK PER MM.  SUSPECT CSCP TEST FUNCTION PROBLEM, CLOSED AND COLLERED CB PER MEL.  ACP TEST REF AMM & TESTING GOOD.
